American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] K. R. Fuller and B. Zimmermann-Huisgen. On the generalized Nakayama conjecture and the Cartan determinant problem . Trans. Amer. Math. Soc. 294 (1986) 679-691. MR 825739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David J. Anick. On monomial algebras of finite global dimension . Trans. Amer. Math. Soc. 291 (1985) 291-310. MR 797061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] K. A. Brown and C. R. Hajarnavis. Homologically homogeneous rings . Trans. Amer. Math. Soc. 281 (1984) 197-208. MR 719665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mark Ramras. The center of an order with finite global dimension . Trans. Amer. Math. Soc. 210 (1975) 249-257. MR 0374191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joseph A. Wehlen. Algebras over absolutely flat commutative rings . Trans. Amer. Math. Soc. 196 (1974) 149-160. MR 0345996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James B. Lucke and Seth Warner. Structure theorems for certain topological rings . Trans. Amer. Math. Soc. 186 (1973) 65-90. MR 0325713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gary L. Eerkes. Codominant dimension of rings and modules . Trans. Amer. Math. Soc. 176 (1973) 125-139. MR 0314906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1